# SDR VNAA2025F00023

- Difficulty date: July 17, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15425
- Aircraft time: 13,927 hours, 14,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Channel
- Part number: CC670855003
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LH CHANNEL ON STA FS 797.00 AND LBL 34 AT LH MLG WHEEL WELL.  CORROSION IN LH CHANNEL ON STA FS 797.00 AND LBL 34 AT LH MLG WHEEL WELL WAS EVALUATED DUE EXCESIVE DAMAGE PER CRJ 900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
